# SDR AALA202207254442

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737
- Aircraft serial: 33322
- Aircraft time: 27,230 hours, 11,439 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKY TO OPEN AND CLOSE. LUBRICATED HINGES PER AMM 25-40-00. ACCOMPLISHED SATISFACTORY FUNCTIONAL CHECK.
